# SDR SIMA20141217002

- Difficulty date: December 17, 2014
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 26,887 hours, 22,818 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 6573
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF LOUD WIND NOISE, APPEARS NOSE GEAR DOORS DID NOT CLOSE.  BURNED OFF FUEL TO GET TO LANDING WEIGHT.  R & R NLG SEQUENCE PROXMITY SWITCH IAW MM 32-33-07.  PERFORMED GEAR SWING SEE ITEM NR 3 THIS LOG PAGE.  PERFORMED VISUAL WALK AROUND OF ACFT NO DEFECT NOTED.  PERFORMED EXTENSION & RETRACTION CHECK IAW AMM 32-30-00.  OPERATIONS CHECK GOOD, NO DEFECTS NOTED AT THIS TIME ITEM 1 REMAINS OPEN.
